# SDR USAA2009062291544

- Difficulty date: June 15, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32357
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - FUSELAGE SKIN BULGE AT BS 361, S18L.  REPAIRED FUSELAGE SKIN AT BS 361, S18L IAW B737 SRM 53-00-01 REPAIR 31.
